# SDR HN6R0000177

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N931NU
- Make and model: Boeing 737-400
- Aircraft serial: 25247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP FLANGE OF FLOOR BEAM.  BS 328, WL208, RBL 10 FOR RBL 50.  REMOVED AND REPLACED SECTION OF TOP FLANGE ER 01-0286.
